# SDR CALA9900074

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN MAIN CABIN DOOR SKIN AT FORWARD LOWER CORNER.  REPAIRED IAW SRM 52-05, FIGURE 32.
